| Model Number |
ALLURA XPER FD10 |
| Medical Device Problem Code |
Activation Failure (3270)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/27/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to philips that the flexvision monitor was unable to turn on.The device was in clinical use at the time of reported event.No harm was reported to philips.Philips has started an investigation of this complaint.